MathSciNet Relay Station
MathSciNet bibliographic data
MR132731 10.41
Davies, D. The computation of the zeros of Hecke zeta functions in the Gaussian field. Proc. Roy. Soc. Ser. A 264 1961 496–502.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement